Additional note on lattice-theoretical form of Hauber's law.
Sobociński, Bolesław
Notre Dame J. Formal Logic, Tome 13 (1972) no. 3, p. 101-102 / Harvested from Project Euclid
Publié le : 1972-01-14
Classification:  06A30,  02J05
@article{1093894629,
     author = {Soboci\'nski, Boles\l aw},
     title = {Additional note on lattice-theoretical form of Hauber's law.},
     journal = {Notre Dame J. Formal Logic},
     volume = {13},
     number = {3},
     year = {1972},
     pages = { 101-102},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1093894629}
}
Sobociński, Bolesław. Additional note on lattice-theoretical form of Hauber's law.. Notre Dame J. Formal Logic, Tome 13 (1972) no. 3, pp.  101-102. http://gdmltest.u-ga.fr/item/1093894629/